# SDR DHL2004752505

- Difficulty date: January 6, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT WING HAS L/E OF FRONT SPAR VERTICAL STIFFENER.  REMOVED DAMAGED STIFFENER IAW B-727 SRM 51-30-2.  FABBED NEW FROM BAC 1517-1406 PO 3448268 DIM 32 INCHES AND FILLER (SHIM) FROM 7075-T6 .190 PO 314676 DIM 27.5 X 1.5 INCH IAW B-727 SRM 57-10-2 FIG 3 AND 51-20-1.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 51-30-2.
